Graduate studies at Western
Journal of Symbolic Logic 54 (1):160-176 (1989)
|Abstract||Posner  has shown, by a nonuniform proof, that every ▵ 0 2 degree has a complement below 0'. We show that a 1-generic complement for each ▵ 0 2 set of degree between 0 and 0' can be found uniformly. Moreover, the methods just as easily can be used to produce a complement whose jump has the degree of any real recursively enumerable in and above $\varnothing'$ . In the second half of the paper, we show that the complementation of the degrees below 0' does not extend to all recursively enumerable degrees. Namely, there is a pair of recursively enumerable degrees a above b such that no degree strictly below a joins b above a. (This result is independently due to S. B. Cooper.) We end with some open problems|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Configure|
Similar books and articles
Wolfgang Maass (1982). Recursively Enumerable Generic Sets. Journal of Symbolic Logic 47 (4):809-823.
Rodney G. Downey, Geoffrey L. Laforte & Richard A. Shore (2003). Decomposition and Infima in the Computably Enumerable Degrees. Journal of Symbolic Logic 68 (2):551-579.
Shamil Ishmukhametov (2003). On a Problem of Cooper and Epstein. Journal of Symbolic Logic 68 (1):52-64.
Yong Wang & Angsheng Li (2003). A Hierarchy for the Plus Cupping Turing Degrees. Journal of Symbolic Logic 68 (3):972-988.
Steffen Lempp & Manuel Lerman (1992). The Existential Theory of the Poset of R.E. Degrees with a Predicate for Single Jump Reducibility. Journal of Symbolic Logic 57 (3):1120-1130.
Frank Stephan (2001). On the Structures Inside Truth-Table Degrees. Journal of Symbolic Logic 66 (2):731-770.
Michael E. Mytilinaios & Theodore A. Slaman (1988). Σ2-Collection and the Infinite Injury Priority Method. Journal of Symbolic Logic 53 (1):212 - 221.
Peter Cholak, Rod Downey & Stephen Walk (2002). Maximal Contiguous Degrees. Journal of Symbolic Logic 67 (1):409-437.
Guohua Wu (2006). Jump Operator and Yates Degrees. Journal of Symbolic Logic 71 (1):252 - 264.
Steffen Lempp & Theodore A. Slaman (1989). A Limit on Relative Genericity in the Recursively Enumerable Sets. Journal of Symbolic Logic 54 (2):376-395.
Sorry, there are not enough data points to plot this chart.
Added to index2009-01-28
Recent downloads (6 months)0
How can I increase my downloads?